# SDR AALA20031449

- Difficulty date: December 19, 2003
- Submitted: December 22, 2003
- Operation: Air carrier
- Aircraft: N291AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49303
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FLIGHT ATTENDANT EMERGENCY LIGHT WILL NOT EXTINGUISH WITH SWITCH IN OFF POSITION.  REPLACED FORWARD FLIGHT ATTENDANT EMERGENCY LIGHT ASSEMBLY. SYSTEM GROUND CHECKED NORMAL OPERATION.--CLOSED--
